Get all your news in one place.
100's of premium titles.
One app.
Start reading
Daily Mirror
Daily Mirror
National
Neil Shaw & Georgia Diebelius

Man left unable to walk after taking common medication for high cholesterol

A man can't walk after statin medication he took for his high cholesterol made him develop a rare muscle-weakening condition, he claims.

Mark Freeman, 47, from Wales, started taking the medication four years ago and had no problems until he started to struggled to get out of bed in the mornings.

He had fevers, muscle aches and temperatures at night and, over nine months, he lost his ability to walk, had to quit his job and now uses a wheelchair all the time, Wales Online reports.

Sign up to read this article
Read news from 100's of titles, curated specifically for you.
Already a member? Sign in here
Related Stories
Top stories on inkl right now
One subscription that gives you access to news from hundreds of sites
Already a member? Sign in here
Our Picks
Fourteen days free
Download the app
One app. One membership.
100+ trusted global sources.